# SDR 99ZZZX296

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N655AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39198
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 714761
- Condition: Worn
- Location: Lt And Rt Wing
- Part time: 75 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE WINGS FROM A VERY LOW TIME AIRCRAFT, THE REAR FUEL LINES ENTERING THE FUSELAGE WERE FOUND SEVERELY WORN FROM THE MOVEMENT OF THE FLAP MECHANISM.  THE FUEL LINES ARE .3750 INCH OUTSIDE DIAMETER ALUMINUM TUBING, AND THE MORE SEVERELY WORN LINE WAS FOUND CUT TO A DEPTH OF .0625 INCH, NEARLY THE ENTIRE WALL THICKNESS.  THE BOLT AND NUT HOLDING THE FLAP CABLES WERE WEARING INTO THE FORWARD LINE AS WAS THE PULLEY SEGMENT ON THE FLAP TORQUE TUBE EACH TIME THE FLAPS WERE EXTENDED OR RETRACTED.
